loss of sex drive with birth control
6 Replies
eleven always

hi, Ive had the contraceptive implant for about 8 months now before that i was having the injection for about 33 weeks and before that i was on the pill for about a year and a half. The problem ive found recently while on the implant is that i have no sex drive, although this is not strictly the case. I want to have sex because i dream about it all the time and i can emotionally feel like i want to have sex and i want to get as close as i can to my partner if you know what i mean. Ive been with him for 3 years and i still find him attractive but we only have sex on average once a month which is absolutely ridiculous. My 'lower regions' just dont get excited or wet and i so desperately want them to because i give off these signals to him because i want to do it but because its uncomfortable and sometimes painful i keep putting sex off even though i want it. I dont recall it being this bad when i was on the pill i think its been worse since i had the injection and now the implant. Im pretty sure its something to do with my hormones but i dont know what else to try i dont want to just use condoms because i dont feel safe enough. Im only 20 and i can see how it is affectingg both of us he completely understands by problem but its not fair on either od us and i just want a normal sexlife. Could anyone help me with advice on alternative birth control that wont mess with my hormones as much??

 

ecuvelier

I'm considering the copper IUD. I'm 18 and have been dealing with the same loss of libido from Yasmin and Ortho Evra. It sucks being female!!!! Lol

 

eleven always

I know! i dont wanna go on the pill again it was a pain in the arse, and the depo and implant both badly affected my libido so i think im definatly gunna try the copper IUD next.

 

virgo27

I am 32 and have been on the pill since I was about 15. I have had problems with my sex drive in all of my relationships. I always blamed myself and felt like there is something wrong with me, but now I am really starting to think that it has been the pill all along. I feel very similar to you "eleven always". I feel like I am sexual inside (mentally), but I don't feel physically sexual at all. I want to want it, but I just don't. I hate it! I am married now and it is causing huge problems. I am definitely considering going off the pill, but I have read some articles that are making me afraid that there could be permanent damage due to being on them for so long. I am also looking for advice from any women out there about whether they have experienced this and it there any hope to fix it?

 

TexasMommy

Just FYI for you ladies thinking about the IUD. The IUD is exactly my problem. Don't get me wrong, it's wonderful not having to worry about the pill every day and I don't get the migraines I used to get the depo shot but I have the zero sex drive. I have even less than what I had when on the other forms of BC. I'm 31 years old, married to a hot, wonderful guy, and have a 2 year old son. I'm thinking about the diaphram since it's just baout the only way to go wthout manipulating your hormones but I'm not sure about the efficacy of it. Any one have any suggestions?

 

Tanya4beauty

Hi there, I thought I would share my experience of the pill with you!
I started taking he pill (microgynon 30) when I was 16 and I had been taking it solidly until January this year as my husband and I would like a baby. I am now 30. My sex drive totally disappeared whilst taking this although I didn't realize it was the problem at first as it only happened about 5 years ago. I went to the doCtors twice and both times thEy said it was unlikely to be the pill after all this time. I just put it down to being with someone for a long time and not being in the honeymoon stage anymore!! I too suffered with dryness and no excitement whatsoever when being touched. It really got me down and I found myself forcing myself to have sex just to keep my husband happy!
Well having been off it for four months now I now have a huge sexual appetite!! I mean like I want it everyday!! My husband thinks I've gone mad lol!!! I get both the urge and the lubrication now and I feel like a teenager!!
I just wanted to share this with you As I have first hand experience of your problem. Hope this helps you and good luck!!
Tan

 

alissmoo

hey i thought i was going mental or it was something else until on one of these forums i put it all together, i've been thinking for a while that the pill was causing my weight gain, bloating, tiredness and that i was just not feeling sexy, as loss of libido is not in the side effects of the pills i'm on (microgynon 30)i now know other women are experiencing this loss of libido, mild depression etc too, exactly the same thing, it's like half of me does want to have sex with my partner and the other part of me isn't in sync, just like posts above i still dream about it and want to do it, yet when it comes to physically doing it, it's like forcing myself... considering going off pill altogether but do not want to be unprotected, wondered about IUS, the IUD that releases progesterone, heard bad and good reports, but this pill is driving me nuts, i dont want the hormones anymore, but they are the most effective methods, what about triphasic pills such as cyclette??? has anyone tried those?

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?